# SDR SIMA20010592

- Difficulty date: February 28, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Part serial: 18406
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5370 - CREW REPORTED FLOOR PROXIMITY LIGHTS OUT AT ROW 10, 11, 12.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 15WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
